Well, had my first two infusions during 2017 but have now had to come off this drug. I appeared to have no side effects immediately after the first in March and the second in September, but during the year - and particularly after September, I had one really bad chest infection after another, for which I had to be treated with antibiotics and (worse still) week-long courses of prednisolone tablets, 8 per day. In fact, in December 2017 I was so ill, I had three weeks of this dose, in succession.
Of course, I have no proof that the prolia was to blame for this: I have had bronchial asthma since birth and therefore have had to be treated for chest infections throughout my life. (However, in recent years, I had generally been much better, especially since taking Vitamin D in the past five years, after a blood test showed me to be very low in that vitamin). Being treated with a big dose of prednisolone tabs is not good for bones, - so I decided to ask my Osteoporosis Specialist if I could come off the prolia infusions (I was due for another four infusions in the next two years).
I am now back on twelve monthly bisphosphonate injections instead. Yes, I am disappointed that I had to give up on prolia. It is admitted that some people get chest infections as a side effect and obviously being highly vulnerable in that department I must have been at higher risk. As I said above, there was no proof the drug was to blame, but I was so ill with a run of severe chest infections and the misery of that, I decided not to take a chance.
Anyone else had the same problem with Prolia, I wonder?